# SDR 96ZZZX2090

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- Engine: Lyc ALF502R5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Nozzle
- Part number: 105970
- Condition: Fractured
- Location: Fuel Pump
- Component: MFP45
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE SHUT DOWN IN-FLIGHT.  FOUND NOZZLE FRACTURED AND ENTERED GEARS CAUSING DRIVE SHAFT TO SHEAR.  PUMP IS BEING SENT TO C.E.C.O. (MANUFACTURER) FOR INVESTIGATION.
